×

zbMATH — the first resource for mathematics

On radical classes of Abelian linearly ordered groups. (English) Zbl 0579.20034
The author modifies the definition of the radical class of linearly ordered groups given in the radical theory developed by C. G. Chehata and R. Wiegandt in the sense of Kurosh-Amitsur [Math., Rev. Anal. Numér. Théor. Approximation, Math. 20, 143-157 (1978; Zbl 0409.06008)]. According to this modification, a nonempty subclass C of \({\mathcal G}_{\alpha}\), the class of all abelian linearly ordered groups, is a radical class of (i) C is closed with respect to homomorphisms, and (ii) if \(G\in {\mathcal G}_{\alpha}\) is a transfinite extension of linearly ordered groups belonging to C, then G belongs to C. The author then investigates the lattice \({\mathcal R}_{\alpha}\) of all radical classes in \({\mathcal G}_{\alpha}\) and shows that the results obtained differ essentially from the corresponding results concerning the lattice \({\mathcal T}\) of torsion classes of lattice ordered groups obtained by J. Martinez [Czech. Math. J. 25(100), 284-299 (1975; Zbl 0321.06020) and ibid. 26(101), 93-100 (1976; Zbl 0331.06009)] and also differ from the results about the lattice \({\mathcal R}\) of radical classes of lattice ordered groups obtained by the author [Symp. Math. 21, 451-477 (1977; Zbl 0368.06013)].
Reviewer: C.G.Chehata

MSC:
20F60 Ordered groups (group-theoretic aspects)
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
20E10 Quasivarieties and varieties of groups
08B15 Lattices of varieties
06B15 Representation theory of lattices
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] CHEHATA C. G., WIEGANDT R.: Radical theory for fully ordered groups. Mathematica (Cluj) 20 (43), 1979, 143-157. · Zbl 0409.06008
[2] FUCHS L.: Partially Ordered Algebraic Systems. Pergamon Press, 1963. · Zbl 0137.02001
[3] CONRAD P.: Lattice Ordered Croups. Tulane University 1970.
[4] JAKUBÍK J.: Radical mappings and radical classes of lattice ordered groups. Symposia mathem. 31, 1977, 451-477. · Zbl 0368.06013
[5] MARTINEZ J.: Torsion theory for lattice ordered groups, I. Czech. Math. J. 25, 1975, 284-299. · Zbl 0321.06020
[6] MARTINEZ J.: Torsion theory for lattice ordered groups, II. Czech. Math. J. 26, 1976, 93-100. · Zbl 0331.06009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.